# SDR QXEA200701517

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 15,350 hours, 15,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 19,000 FT, GOT MASTER WARNING 'FUSELAGE DOORS' WARNING LIGHT.  DOORS PAGE SHOWED AFT BAGGAGE DOOR IN RED.  NO LOSS OF PRESSURIZATION.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE PERFORMED GVI OF AFT CARGO DOOR AND DOOR FRAME.  FOUND LOWER PORTION OF PRESSURIZATION SEAL NOT IN RETAINER.  INSPECTED SEAL, CLEANED AND REINSTALLED.  PERFORMED OPS CHECK OF AFT BAGGAGE DOOR IAW 52-31-00-710-801.  DOOR OPERATES NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
